# SDR SCNA20231024234S

- Difficulty date: October 14, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N827SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34412
- Aircraft time: 49,491 hours, 28,212 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL DEFECT 761420 - - - RESOLUTION - REMOVED & REPLACED CTR TANK FUELING VALVE IAW AMM 28-21-51 OPS CHECK GOOD NO LEAK AND NO FUEL MIGRATION NOTED A/C OK FOR SERVICE
